# SDR CA960306021

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2450 · AC Power Distribution System
- Part: Capacitor
- Part number: MCR6WIK
- Condition: Burnt
- Location: Rh Tx 26vac
- Part time: 18,719 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN)ON APPROACH, ELECTRICAL SMELL NOTED IN COCKPIT. RIGHT 26VAC CAUTION LIGHT ON. CB G10 BEHIND CAPTAIN POPPED. FIRST OFFICER LOST AC FLIGHT INSTRUMENTS. IN-LINE CAPACITOR FOR STEP DOWN TRANSFORMER 115/26VAC RIGHT HAND, FOUND BURNT.
